# SDR SWAA2024020637429

- Difficulty date: January 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2023-784290<[01] TOOL USED P/N: NORTEC 600D; S/N: 190023010; DUE DATE: 24-JUL-24;[02] TOOL USED:EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138103; DUE DATE:02-MAY-24.;[03] REPLACED CLIP [1] AND FASTENERS LOCATED ON STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM SRM 53-10-15-2R-7 AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3  REPAIR STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM SRM 53-10-15-2R-7 AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW;[05] CORRECTIVE ACTION STEP 4 CERTIFIED RII
